MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed target lesion was located in the mildly tortuous and mildly calcified proximal end of the left circumflex artery.After stent implantation, a 3.0mm x 15mm quantum maverick was used for post-dilation.However, during advancement, the delivery shaft was fractured.The device was removed directly and the procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient's status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the returned product consisted of a quantum maverick balloon catheter.The hypotube was microscopically and visually examined.At 60.6cm cm from strain relief, the hypotube was separated and had numerous kinks.The remainder of the device was not returned.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11628512
Report Number2134265-2021-04479
Device Sequence Number3280121
Product Code LOX
UDI-Device Identifier08714729392781
UDI-Public08714729392781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2023
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0025018304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight77